advertisement
Question
Posted by: Pal | 2005/07/27

Giving up the drinking

Cyberdoc please advise. Had a drinking problem for many years but has started cutting down. Now when ever I get stressed, or put under pressure, I start shaking. I have used Urbanol 10mg, given to me by my GP.

Wil this go away as my drinking gets less, or am I now having anxiety attacks?

Is there something I can use to help
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Pal, it is probably due to a combination of things, but if the shaking is so severe that you can’t write for instance, you should have it seen to by a neurologist. You can also try taking a good vitamin B complex like Neurobion®. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement